International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 3, Pages 617-620
On collineation groups of translation planes of order
Department of Mathematics, The University of Iowa, Iowa City 52242, IA, USA
Received 9 April 1984; Revised 31 March 1986
Copyright © 1986 V. Jha and N. L. Johnson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be an affine translation plane of order admitting a nonsolvable group in its translation complement. If fixes more than slopes, the structure of is determined. In particular, if is simple then is even and for some integer at least .